• I am on Taxol, Flasodex shots once a month, and Xeloda- 5 a day. I now have calluses on my feet. I use a pumice and lotions. Suggestions?

    Asked by CMilkovich on Monday, September 17, 2012

    I am on Taxol, Flasodex shots once a month, and Xeloda- 5 a day. I now have calluses on my feet. I use a pumice and lotions. Suggestions?

    I have tried numerous lotions, creams, etc. I was on Xeloda before and no side effects that I can remember. I had to get off of the Xeloda due to my treatment change. Now I have liver mets and am back on the Xeloda. Bottom line is that it works, but need to cope with the side effects as normal. Seems like it is always something. Flu symptoms, I was happy to have my treatment. Now flu symptoms are gone but calluses on my feet. Oh joy. I should consider my self lucky that this is it. Strengh heals.

    3 Answers from the Community

    • Cheryl2's Avatar
      Cheryl2

      I'm not on those medications. I do have an ongoing problem with calluses on my feet. I shower every morning, at the end I use the pumice stone. After drying, I use O'Keefe's Healthy Feet and put on socks. I almost never go without socks, it seems to help. At night, I use Healthy Feet again at bedtime, sometimes in winter I put on clean socks. I've tried lots of lotions, but Healthy Feet works best. It has glycerin which really softens. Another idea is to put on the lotion and put plastic bags over your feet. It works kind of like a sauna for your feet.

      over 4 years ago
    • wvgal68's Avatar
      wvgal68

      When I was on Ifosfimide, my doctor prescribed 50mg B6 to help prevent hand/foot side effects. Not sure if it would help or not.

      over 4 years ago
    • Devon's Avatar
      Devon

      I use a PedEgg! It's in the As Seen On TV section at CVS, WalMart type places. I give them away as presents and people loooooove them!!

      I also out vaseline on my feet and then put socks on. You can either sleep in them or wear them with shoes. People always look at me crazy when I tell them but I don't think it feels weird, and it really helps!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more mixed tumors, breast cancer questions.  Also, don't forget to check out our Mixed Tumors, Breast Cancer page.